# SDR ASOA200801707

- Difficulty date: December 12, 2008
- Submitted: December 16, 2008
- Operation: Air carrier
- Aircraft: N882AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7503
- Aircraft time: 17,958 hours, 14,737 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Failed
- Location: Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLAPS FAILED AT 20 WHEN SELECTING 8 AFTER TAKEOFF.  AIRCRAFT RETURNED TO ATW AFTER T/O, EMERGENCY VEHICLES ROLLED AS A PRECAUTION.  FLT 5476 CX
